ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

О граничном поведении неограниченных аналитических функций, заданных в круге

Кегеян, Э. М. (1966) О граничном поведении неограниченных аналитических функций, заданных в круге. ՀՍՍՌ ԳԱ Զեկույցներ, 42 (2). pp. 65-72.

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
1882Kb

Item Type:Article
Additional Information:Միավոր շրջանում տրված անսահմանափակ անալիտիկ ֆունկցիաների եզրային վարքի մասին։
Uncontrolled Keywords:Քեհեյան Է. Մ.
Subjects:Q Science > QA Mathematics
ID Code:2253
Deposited By:NAS Reports
Deposited On:28 Feb 2012 12:57
Last Modified:13 Mar 2014 08:22

Repository Staff Only: item control page